# SDR 95UAL900184

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J, E
- Precautionary procedure: C, D

## Discrepancy

CREW ABORTED TAKEOFF DUE TO VIBRATION AND LOSS OF FUEL FLOW.  CREW TRIED TO REAPPLY POWER AND LOST N1 ALSO.  LOGBOOK READS:  NR 1 ENG VIBRATION AND DROPPING FUEL FLOW ON TAKEOFF.  CHECKED OIL SCREEN, FUEL FILTER, AND FCU INLET FUEL FILTER, COMPRESSOR BLEED VALVE ACCELERATION, AND MAX EGT.  WITH ALL ENGINES AT TAKEOFF POWER 2.13 EPR, THE N1'S ALIGNED AT 97.0 PERCENT.  RETURNED ENGINE TO SERVICE (NR 1 ENGINE REPLACED ON 10-22-95 DUE TO RECURRING VIBRATION).
